# SDR GTIA2015041301553

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 33,259 hours, 15,708 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3, ACFT RT SIDE OXYGEN MASK DEPLOYED ON LANDING.  ACFT LANDING WAS NOT FIRM NOR ABNORMAL. STOWED O2 MASKS AT 3R AND PERFORMED DROP TEST IAW AMM 35-23-00 NO FURTHER DEFECTS NOTED.
